# SDR UALA2008111304281

- Difficulty date: August 13, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 36,149 hours, 4,836 cycles
- Engine: Pwa PW4090
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 568131509000
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL APPEARS TO XFR TO THE RT TANK AT 600-HR OR MORE.  SUPPLEMENTAL DATA UPDATE REMOVED AND REPLACED LT AND RT WING BOOST PUMP DISCHARGE CHECK VALVES.  OPS CHECK AND LEAK CHECK GOOD.  LT FWD SERIAL NR RMV 172231-15 INST 1072645-42, AFT RMV 172231-18 INST 1066737-32, RT FWD RMV NR 133888-2 INST 1072645-47, RT AFT RMV 172231-18 INST 1066737-28.
